Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Birth control pills and delay in periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
User :   i m female
Doctor :   ok
User :   age 25
Doctor :   please go ahead with ur medical query
User :   now a days i am getting problem in periods
User :   its getting too late
Doctor :   u mean to day delayed
Doctor :   ok
Doctor :   irregular periods isit
User :   yess
Doctor :   since how many months u have
User :   yess its iregular and too delay
Doctor :   r u on any birth control pills
User :   from last months
User :   no i m single and havent done any sex
Doctor :   r u working in shifts?
User :   yes in morning and bit tens also
User :   i need to kno how can i regulaise them..?
Doctor :   r u able to sleep well these days?
User :   by using foods
Doctor :   yes sure, i need to take ur medical history before tat
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   yes i do sleep on time and its quit better
Doctor :   ok
Doctor :   are you there?
User :   25, Female, Pakistan, Business Analyst, Single, 5.2", around 40 under weight
Doctor :   ok
Doctor :   there could be many reasons for irregular periods

Doctor :   one of them could be stress, others been hormonal imbalance
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor